# SDR 20000404SH006

- Difficulty date: November 4, 1999
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N44094
- Make and model: Skrsky CH54A
- Aircraft serial: 6718421
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6550453
- Part serial: FB74123
- Condition: Inoperative
- Location: Fuel Boost
- Component: Ag Motor Assy
- Component part number: 640250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS INOPERABLE.  RETURNED TO STOCK.  BENCH CHECKED BAD, WINDING SHORTED, LEAKING AROUND ELECTRICAL LEADS.  REPLACED COMPLETE UNIT WITH AN EXTERNALLY MOUNTED FUEL BOOST PUMP.  (X)
